# SDR DALA2022031801806

- Difficulty date: March 17, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 54,203 hours, 37,932 cycles
- System (JASC): 3244 · Tire
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW DECLARED AN EMERGENCY DUE TO A REPORT OF A SEPERATED TIRE. THE AIRCRAFT MADE A NORMAL SAFE LANDING AND UN-EVENTFUL TAXI AT ATL. MAINTENANCE INSPECTED ALL TIRE/WHEEL ASSEMBLIES PER B717 AMM 32-41. NO DAMAGE WAS FOUND AND EVERYTHING WAS IN GOOD CONDITION. THE AIRCRAFT WAS RETURNED TO SERVICE. (LP #8436994)
